Hierarchical models with scale mixtures of normal distributions
S.T. Boris Choy () and
A. Smith
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 1997, vol. 6, issue 1, 205-221
Keywords: Random Effects Models; Hierarchical Models; Gibbs Sampler; Robustness; Scale Mixture of Normals; Studentst; Stable Family; Positive Stable Random Variable; Exponential-Power Family; Ratlo-of-Uniforms; Adaptive Rejection sampling; Sensitivity Analysis (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (16)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02564434 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:6:y:1997:i:1:p:205-221
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/BF02564434
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().